# SDR SWIA200719416

- Difficulty date: December 12, 2007
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 13,351 hours, 11,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, CRACK IN LOWER FRAME AT STA280 AND LBL10.  COMPLIED WITH REPAIRS AT STA 280 AND LBL10 PER REO 601R-53-11-171.
